Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Articles Published in Other Journals

A note on k-regular edge connectivity of fullerenes

MATI, vol.4, no.2, pp.43-49, 2022 (Peer-Reviewed Journal)

ANGULAR GEOMETRIC INDICES

MATI, vol.1, no.2, pp.52-57, 2019 (Peer-Reviewed Journal)

VE-DEGREES IN SOME GRAPH PRODUCTS

MATI, vol.1, no.2, pp.58-63, 2019 (Peer-Reviewed Journal)

On Stratified Domination in Prisms

International Mathematical Forum, no.4, pp.2355-2362, 2009 (Peer-Reviewed Journal)

Refereed Congress / Symposium Publications in Proceedings

On ve-degrees in direct and strong products of two graphs

International Conference On Pure And Applied Mathematics-ICPAM VAN-2018, Van, Turkey, 11 - 14 September 2018, pp.62

On the stratified domination number of Mycielskians of some graphs

Caucasian Mathematics Conference II, Van, Turkey, 22 - 24 August 2017, pp.46

On the stratified domination number of Generalized Petersen graphs P(n,1) and P(n,2)

Caucasian Mathematics Conference II, Van, Turkey, 22 - 24 August 2017, pp.59-60

Inverted Distance and Inverted Wiener Index

International Conference On Pure And Applied Mathematics, Van, Turkey, 26 - 28 August 2015, pp.59

Reverse Zagreb indices of Cartesian product of graphs

International Conference On Pure And Applied Mathematics, Van, Turkey, 26 - 28 August 2015, pp.76

Books & Book Chapters

Maximum chemical trees of the second reverse zagreb index

in: Research in Applied Mathematics, Wang Z., Editor, Nova Science Publishers, New York, pp.289-294, 2017